# SDR DALA2019050502873

- Difficulty date: May 5, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1060254) DURING INSPECTION FOUND CRACK EXTERNAL SKIN LOWER AT STA 101.90 AT 28.5 INCH FROM FRONT SPAR AT LT HORIZONTAL STABILIZER. PERFORMED REPAIR ON EXTERNAL SKIN LOWER BTW STAB STA 92.70 TO STAB STA 110 LT HORIZONTAL STABILIZER AS PER SRM 55-10-01 REPAIR 11.
